I'm young and I honestly don't know a lot about my body and why certain things happen to me. I have been on birth control pills for almost two years now and they've been really convient. Then about a month ago I had sex for the first time in about 5 months with an ex-boyfriend than I have been with before and we used a condom. But when it came time to take the brown "sugar pills" I never got my period. So I decided to take myself off the pill to make sure I would get it. After about a week and a half (still no period) I took a home pregnancy test and it came up negative. Now its been about three weeks off the pill and I still dont have my period, but i have occational cramps, bloating, and the usual PMS. Yesterday I also had a lot of brown-ish discharge; way more than usual. I really don't know whats going on with me. Can someone help?
when you are on the pill your body tricks it's self into being prego. and it gets into a routine. when you stop taking the pill your hormones will be WAY off balance and you may skip your period. wait till you are supposted to have your next period and if you dont have that one either take another at home test. if it's negitive than wait another week. if no period still go to the doc. Thats what i recomend.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.